MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION ALLEN; Table, operating-room, electrical

BAXTER HEALTHCARE CORPORATION ALLEN; Table, operating-room, electrical
Model Number A-71400
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
Baxter received a report that advance rail top had rail top attachment not holding in place.There was no patient/user injury, medical intervention, symptom, or adverse event reported.
 
Additional Manufacturer Narrative
The investigation is ongoing, however, if any additional relevant information is identified following completion of the investigation, the additional relevant information will be submitted in a supplemental report.

Brand Name
ALLEN
Common Device Name
Table, operating-room, electrical
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
ALLEN MEDICAL SYSTEMS, INC.
ave.del telefono
no. 200 col. huinala
apodaca, nuevo leon NA 66640
MX   66640
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
+1(224)270-5355
MDR Report Key50217131
Report Number3006697241-2026-00300
Device Sequence Number6098276
Product Code GDC
UDI-Device Identifier00615521003326
UDI-Public(01)00615521003326
Combination Product (Y/N)N
Initial Reporter StateNA
Initial Reporter CountryTH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Type of Report Initial
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberA-71400
Device Catalogue NumberA-71400
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2026
Initial Report FDA Received Date08/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown